Open Journal of Applied Sciences

Vol.3 No.1B1B(2013), Paper ID 34371, 5 pages

DOI:10.4236/ojapps.2013.31B1009

 

Imputed Empirical Likelihood for Varying Coefficient Models with Missing Covariates

 

Peixin Zhao

 

Department of Mathematics, Hechi University, Guangxi Yizhou, China

 

Copyright © 2013 Peixin Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Zhao, "Imputed Empirical Likelihood for Varying Coefficient Models with Missing Covariates," Open Journal of Applied Sciences, Vol. 3 No. 1B, 2013, pp. 44-48. doi: 10.4236/ojapps.2013.31B1009.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.